Skip to content
Vitamin D..extreme nausea and pounding headache
avatar
crystalgreeneyes posted:
I talked here about the rheumatologist I saw who does not treat fibromyalgia. I should not have assumed that they all do. She did mention Vitamin D as have many of you here. I told her that I was very sensitive to drugs of any kind, including vit. supplements and she suggested I try Vit. D drops. I took it in the morning with my breakfast. A couple days later I started to experience very extreme nausea and my head was really pounding. I am trying to do what is advised and yet everything I take causes some or all of the following: headache, nausea, dizziness, decreased appetite or increased appetite, insomnia and so on. Some meds that I have tried that are supposed to help with sleep make me wide awake.
I know Vit D has many benefits for mood and stress but on top of everything else, pain, insomnia, fatigue - I cannot stand this awful nausea as well. I don't take anything for pain. Will this effect subside after a while. What to do? I don't know anymore.
Reply
 
avatar
dollbug responded:
Hello....MiMi in NC...I am also very sensitive to drugs as well...and just like the drugs vitamins and supplements are not all alike. I was unable to find any medicines which helped me to cope better without causing side effects. I have also found that trying different vitamins and supplements can also make a BIG difference in the way one feels.

So does your symptoms clear up completely when you stop the vitamins and supplements? I know that I use to have bad headaches off and on before I had my *cervical surgery*....and now I hardly ever get a headache. I had no idea that neck problems could cause so many problems. I was actually having a lot of pain with my right shoulder and arm right down to my right hand...and most of this was from my neck.

So I have to ask why do you think the nausea and headaches are due to you taking vitamins and supplements. I ask you this since I have also had bouts of nausea myself. When I first started having issues with my lower back....I was extreme sick to my stomach...I went to the doctor and was sent to a specialist...I thought this was due to kidney stones...(which I had in both kidneys)...the specialist told me that pain itself can cause nausea and not feeling well. Eventually my nausea went away...and I guess I still have the kidney stones and I still have the back pain as well.

What I am trying to say is....perhaps there is another cause for your nausea and headaches.

I am assuming that the doctor has checked your Vitamin D level since you say the doctor mentioned Vitamin D.

I hope you are able to find out what is making you so sick.

Take care.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
 
avatar
crystalgreeneyes replied to dollbug's response:
Hi Mimi. Thank you. I know you are a great proponent of Vit. D. I am positive the reaction is from it. I stopped after a couple of days - the nausea subsided, I took it again and the nausea started right back up. No she didn't check it, she didn't even examine me except to check my hands for swelling.
I could try another brand. Vitamins and supplements are very expensive here and cannot be returned. I react to so many drugs, even anti-nausea causes my pain to increase. No one addresses this hypersensitivity or tells me what I can do about it. All my complaints are lumped together with fibro and nothing is further investigated. I am so sick and tired of all of it.
 
avatar
HealthyD responded:
You should get your head checked I complained of dizziness, pressure like pain behind the eyes. I had three MRI's the 2nd failed to see the small tumor in my pituitary gland, the 1st and 3rd confirmed the 2nd was supposed to see how much it grown. Though they say it's not active whenever I get a headache it's obviously active. If you have headaches in your head that's telling you somehting. I threw up alot too. Have to be careful with Chinese food, fast food I love Taco Bell, and others, like Doritos and Campell's soup.


Helpful Tips

~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
Was this Helpful?
471 of 546 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.